MathSciNet Relay Station
MathSciNet bibliographic data
MR1089416 (93a:05097) 05C65 (18G99 55N99 57Q99 60C05)
Chung, F. R. K.; Graham, R. L. Cohomological aspects of hypergraphs. Trans. Amer. Math. Soc. 334 (1992), no. 1, 365–388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement